3 doctors weighed in:

Lately i've developed what seem like nervous ticks. I pop my ears, move my jaw or nose in a certain way. Only medication its zoloft (sertraline). What's going on?

3 doctors weighed in
Dr. Bassam Amawi
Psychiatry
1 doctor agrees

In brief: See U PCP for evalua

Zoloft (sertraline) unlikely the cause, try to see u physician for evaluation.

In brief: See U PCP for evalua

Zoloft (sertraline) unlikely the cause, try to see u physician for evaluation.
Dr. Bassam Amawi
Dr. Bassam Amawi
Thank
Dr. Arthur Sands
Family Medicine

In brief: Relaxation exercises

Purchase the relaxation response by herbert benson md (harvard med school professor) http://www.
Amazon.Com/the-relaxation-response-miriam-klipper/dp/0380815958/ref=sr_1_1?Ie=utf8&qid=1334104682&sr=8-1.

In brief: Relaxation exercises

Purchase the relaxation response by herbert benson md (harvard med school professor) http://www.
Amazon.Com/the-relaxation-response-miriam-klipper/dp/0380815958/ref=sr_1_1?Ie=utf8&qid=1334104682&sr=8-1.
Dr. Arthur Sands
Dr. Arthur Sands
Thank
Get help from a real doctor now
Dr. Bennett Machanic
Board Certified, Neurology
49 years in practice
55M people helped
Continue
108,000 doctors available
Read more answers from doctors